MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT RF PROBE; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient underwent an intracept procedure and a fifteen minute ablation was performed without complication.However, when a second ablation was initiated, the anesthesia team identified complications and requested the procedure be stopped.The ablation was immediately halted and the anesthesia team initiated resuscitative efforts.The emergency medical services (ems) arrived and transported the patient to the hospital.The hospital called time of death upon the patient's arrival.The physician assessed that neither the device nor the procedure contributed to the patient complication.

Brand Name
INTRACEPT RF PROBE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22822313
Report Number3006630150-2025-06507
Device Sequence Number18323322
Product Code GXI
UDI-Device Identifier00852454006219
UDI-Public(01)00852454006219(17)261115(10)35980292
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0015
Device Catalogue NumberRLV 0015
Device Lot Number35980292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date08/15/2025
Date Device Manufactured11/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age61 YR
Patient SexMale